# SDR FOTR20180213001

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- Aircraft time: 56,632 hours, 18,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N559073
- Condition: Corroded
- Location: Bs 1480-1500
- Part time: 56,632 hours, 18,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17L BETWEEN BS 1480 TO 1500 CREASE BEAM SUPPORT HAS CORROSION IN SEVERAL AREAS.
